MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EDGE CATHETER SYSTEM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC EDGE CATHETER SYSTEM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SD180EWCTE-FT
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.However the reported behavior is consistent with a known issue in which an internal corrective action was initiated.
 
Event or Problem Description
Site reported a string-like fiber from the extended working channel catheter came out while biopsying during a superdimension enb procedure.The site reported nothing was left behind in the patient.There was no report of patient injury, death, or other serious adverse event.
 
Additional Manufacturer Narrative
The product was returned on (b)(6) 2017 and evaluated.The evaluation showed peeling of the liner.This is consistent with an existing internal capa.If information is provided in the future, a supplemental report will be issued.

Brand Name
EDGE CATHETER SYSTEM
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6642854
Report Number3004962788-2017-05062
Device Sequence Number1123498
Product Code JAK
UDI-Device Identifier10884521199491
UDI-Public10884521199491
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K102604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD180EWCTE-FT
Device Catalogue NumberSD180EWCTE-FT
Device Lot NumberE103947
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer05/17/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1